MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1378/chest.105.4.1266

Медицинская библиотека · Chest · 1994

Can heparin cause adult respiratory distress syndrome by a similar mechanism as heparin-associated thrombocytopenia?

Asimacopoulos P J, Athanasiadis I, McCarthy J J, Shade R J, Teague R B

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 62-year-old woman who underwent an aortic valve replacement for severe aortic valve stenosis developed postoperative thrombocytopenia and adult respiratory distress syndrome, simultaneously. Both complications resolved promptly after discontinuing heparin therapy. The presence of a heparin-related antiplatelet antibody was detected by in vitro testing. The time course of clinical events suggests the possibility of a heparin-induced, immune-mediated injury to both the pulmonary vascular endothelium and the platelet membrane as an underlying pathophysiologic mechanism.

Для цитирования: Asimacopoulos P J, Athanasiadis I, McCarthy J J, Shade R J, Teague R B. Can heparin cause adult respiratory distress syndrome by a similar mechanism as heparin-associated thrombocytopenia?. Chest. 1994. DOI: 10.1378/chest.105.4.1266.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.